# SDR 9801769914

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Ventral Stairs
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE AFT STAIRWAY DOOR LIGHT CAME ON.  FLIGHT RETURNED TO CMH WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND VENTRAL STAIR DOOR UPLOCK SWITCH COVER BROKEN AND THE SWITCH AND CANNON PLUG RUBBING ON LOOSE TRIM AROUND OPENING OF DOOR.  REPLACED SWITCH COVER FOR LEFT SWITCH, REMOVED LOOSE TRIM, AND RELAMPED DOOR OPEN LIGHT IN VENTRAL STAIR AREA.  ALL SWITCHES CHECKED GOOD.  CHECKED OPERATION OF DOOR, ROLLER, AND HOOK IN THE UPLOCK POSITION PER MM 52-63-00.
